Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 3749–4373
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The $\mathit{SL}(2,{\mathbb C})$ Casson invariant for Dehn surgeries on two-bridge knots

Hans U Boden and Cynthia L Curtis

Algebraic & Geometric Topology 12 (2012) 2095–2126
Bibliography
1 H U Boden, Nontriviality of the M-degree of the A-polynomial, to appear in Proc. Amer. Math. Soc. (2012)
2 H U Boden, C L Curtis, The SL2() Casson invariant for Seifert fibered homology spheres and surgeries on twist knots, J. Knot Theory Ramifications 15 (2006) 813 MR2264157
3 H U Boden, C L Curtis, Splicing and the SL2() Casson invariant, Proc. Amer. Math. Soc. 136 (2008) 2615 MR2390534
4 H U Boden, K L Petersen, Notes on the A–polynomial and –polynomial, in preparation
5 M Boileau, B Leeb, J Porti, Geometrization of 3–dimensional orbifolds, Ann. of Math. 162 (2005) 195 MR2178962
6 S Boyer, personal communication (2012)
7 S Boyer, X Zhang, On Culler–Shalen seminorms and Dehn filling, Ann. of Math. 148 (1998) 737 MR1670053
8 S Boyer, X Zhang, A proof of the finite filling conjecture, J. Differential Geom. 59 (2001) 87 MR1909249
9 M Brittenham, Y Q Wu, The classification of exceptional Dehn surgeries on 2–bridge knots, Comm. Anal. Geom. 9 (2001) 97 MR1807953
10 G Burde, H Zieschang, Knots, 5, Walter de Gruyter & Co. (1985) MR808776
11 J C Cha, C Livingston, KnotInfo: Table of Knot Invariants
12 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of 3–manifolds, Invent. Math. 118 (1994) 47 MR1288467
13 D Cooper, D D Long, Remarks on the A–polynomial of a knot, J. Knot Theory Ramifications 5 (1996) 609 MR1414090
14 D Cooper, D D Long, The A–polynomial has ones in the corners, Bull. London Math. Soc. 29 (1997) 231 MR1426004
15 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. 125 (1987) 237 MR881270
16 M Culler, P B Shalen, Varieties of group representations and splittings of 3–manifolds, Ann. of Math. 117 (1983) 109 MR683804
17 M Culler, P B Shalen, Bounded, separating, incompressible surfaces in knot manifolds, Invent. Math. 75 (1984) 537 MR735339
18 C L Curtis, An intersection theory count of the SL2()–representations of the fundamental group of a 3–manifold, Topology 40 (2001) 773 MR1851563
19 C L Curtis, Erratum to : “An intersection theory count of the SL2()–representations of the fundamental group of a 3–manifold” [Topology 40 (2001), no. 4, 773–787 ; MR1851563 (2002k :57022)], Topology 42 (2003) 929 MR1958534
20 A Hatcher, W Thurston, Incompressible surfaces in 2–bridge knot complements, Invent. Math. 79 (1985) 225 MR778125
21 J Hoste, P D Shanahan, A formula for the A–polynomial of twist knots, J. Knot Theory Ramifications 13 (2004) 193 MR2047468
22 M L Macasieb, K L Petersen, R M van Luijk, On character varieties of two-bridge knot groups, Proc. Lond. Math. Soc. 103 (2011) 473 MR2827003
23 T W Mattman, The Culler–Shalen seminorms of pretzel knots, ProQuest LLC, Ann Arbor, MI (2000) 118 MR2702771
24 F Nagasato, On a behavior of a slice of the SL2()–character variety of a knot group under the connected sum, Topology Appl. 157 (2010) 182 MR2556095
25 T Ohtsuki, Ideal points and incompressible surfaces in two-bridge knot complements, J. Math. Soc. Japan 46 (1994) 51 MR1248091
26 T Ohtsuki, R Riley, M Sakuma, Epimorphisms between 2–bridge link groups, from: "The Zieschang Gedenkschrift" (editors M Boileau, M Scharlemann, R Weidmann), Geom. Topol. Monogr. 14 (2008) 417 MR2484712
27 R Riley, Nonabelian representations of 2–bridge knot groups, Quart. J. Math. Oxford Ser. 35 (1984) 191 MR745421
28 P B Shalen, Representations of 3–manifold groups, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 955 MR1886685
29 W A Stein, Sage Mathematics Software (Version 4.8),  Software
30 L T K Tkhang, Varieties of representations and their subvarieties of cohomology jumps for knot groups, Mat. Sb. 184 (1993) 57 MR1214944